Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


kennel worker - now on HIV meds with side effects
Jun 20, 2006

Thanks for answering my question about kennel work. Its been just 4 months now sence I asked the question and the HIV diognosis. Im doing good. Still getting good care and all and yes I dropped the house just dident want to risk getting sicker. As it turned out every thing came back neg for anyother infections but on my 3 month check my t-cells had dropped form 478 first test to less then 200 so oppted to go on meds. Sustiva and Combivir. I have been on them now for 2 weeks and struggeling thur the sid effects. This site was great in helping me research the question of meds and all. Thanks. Just an idea there should be a book like "HIV Meds For Dummy's" Its a horriable feat to take on when your stressed and all. There seems to be no standardization of terms, brand names, Chemical names.Etc. I have been thur a ton of sites. But I got thru it and am as happy as I can be with my choice and Dr's advice on meds. Hopefully the side effects will subside soon. Meds suck to be sure and Dr's should be more forth comming. With info and questions. I'm sure not all are like that. That would be my only complaint living in Alaska and being poz. Most Dr's here only deal with hiv on a part time basis's But all is going much better now. Thanks again

Response from Dr. Pierone

Hello and thanks for the update. Since you are struggling with side effects from medications one thing you be aware of is that a recent study showed that the combination of Truvada and Sustiva outperformed Combivir and Sustiva in treatment-nave patients. There were fewer side effects from Truvada compared with Combivir. You should discuss this with your doctor to see if a change is warranted. Best of luck!



Previous
HIV + and new dx of cirrhosis r/t chronic hep B
Next
Stages

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement